Ask Health Experts and Get Answers to Your Health Question ASAP
What are the medications you are taking?
Are you hypertensive or diabetic?
Were any investigations done for this?
Who suggested physical therapy?
Flomax can sometimes cause, unsteadiness when you change posture, but feeling unsteady while walking needs to look at your cerebellum. This is our center in the brain which controls the balance, coordination etc. The symptoms you have does not strictly can be fit in the definition of vertigo, which has a spinning of the environment around you. That is usually related to the internal ear. You symptoms, probably will be more indicative of the cerebellar disorder. You need to get a referral for a neurologist. Investigations like MRI of the brain and colored doppler studies of your both the carotid arteries (arteries in the neck which supply blood to the brain) will be helpful to diagnose the condition.
Please feel free for your follow up questions.